Volume 6 Number 9 (Sep. 2011)
Home > Archive > 2011 > Volume 6 Number 9 (Sep. 2011) >
JSW 2011 Vol.6(9): 1755-1762 ISSN: 1796-217X
doi: 10.4304/jsw.6.9.1755-1762

A New Fuzzy Risk Analysis Method based on Generalized Fuzzy Numbers

Xiaoyan Su1, 2, 3, Wen Jiang4, Jianling Xu5, Peida Xu3, Yong Deng1, 3, 6

1Key Laboratory of Digital Agricultural Early-warning Technology, Ministry of Agriculture of China, Beijing, China
2Hangzhou Key Lab of E-Business and Information Security, Hangzhou Normal University, Zhejiang, China
3School of Electronics & Information Technology, Shanghai Jiao Tong University, Shanghai, China
4School of Electronics & Information Technology, Northwestern Polytechnical University, Xi’an, 710072, China
5Grain Economics Institute Nanjing University of Finance and Economics, Nanjing, China
6College of computer and information sciences, Southwest University, Chongqing, 400715, China

Abstract—Risk analysis plays an important role in many application systems. The current researches prefer to use fuzzy set theory for risk analysis. In this paper, we present a new fuzzy risk analysis method based on generalized fuzzy numbers. Firstly, we define new arithmetic operations between generalized fuzzy numbers. Then, we propose a new method to measure the degree of similarity between generalized fuzzy numbers. Finally, we apply the new arithmetic operations between generalized fuzzy numbers and proposed similarity measure to develop a new method to deal with fuzzy risk analysis problems. The greatest advantage of the new method is that it has less computational complexity. When dealing with the risk analysis problems, the predominance of new method has been showed: easier and more useful.

Index Terms—risk analysis, generalized fuzzy numbers, fuzzy arithmetic, similarity measures


Cite: Xiaoyan Su, Wen Jiang, Jianling Xu, Peida Xu, Yong Deng, "A New Fuzzy Risk Analysis Method based on Generalized Fuzzy Numbers," Journal of Software vol. 6, no. 9, pp. 1755-1762, 2011.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]